Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Conquered Hepatitis, liver cirrhosis, pancreas problems, hip and shoulder deterioration, high AIC

I have conquered Hepatitis, but have cirrhosis of the liver and pancreas problems. I have great deteriation of my hip and my shoulder and need operatiions like right now. My A1C has been very high and my conservative operation on my hip was cancelled by primary doc. I have been approached before and she also has prescribed a dibetes med that says there is a side effect of hepatitis and is not to be taken for anyone who has had a liver desease and it also says
not to take pills with water retention ingredients which is in my blood pressure medicine I take. I am 80 yrs of age and this operation is a very simple operation as far as healing. Only a small cut is made and they go between the folds of fat to take out and put in. My hip is going through the rim and into my the foot. What other med would be best for me?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Control of blood sugar is important before any surgery. Take insulin to control blood sugar, as it has no side effect on liver.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor